# SDR SWAA096235

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 58,045 hours, 56,773 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT PRESSURE BULKHEAD CRACKED AT BS 1016, STR 15R.  REPAIRED BULKHEAD PER SRM.
